# SDR AALA201606199013

- Difficulty date: June 15, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 51,976 hours, 22,040 cycles
- Engine: Iae V2524A5
- Engine time: 52,108 hours, 22,146 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 2607MK3
- Part serial: SAD09657
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 18,292 hours, 7,896 cycles
- Component: Engine, Iae, V2524A5
- Component part number: V2524A5QEC
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED, ON TAKEOFF FLEX EPR 1.33 FLIGHT CREW RECEIVED ECAM ENGINE 1 COMPRESSOR VANE FAULT AROUND 50 KNOTS.  TAKEOFF WAS ABORTED AROUND 60 KNOTS.  MAINTENANCE REPLACED THE NR 1 ENGINE VSV ACTUATOR AND ACCOMPLISHED A SATISFACTORY LEAK AND OPS CHECK IAW JOB CARD 26T40075005.
